# SDR SWAA2017010911013

- Difficulty date: January 4, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,537 hours, 24,268 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL BULKHEAD CRACKED AT BS 663, LBL 35. REPAIRED BULKHEAD PER EA.
